Doctors Lounge - Pharmacy Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Pharmacy & Drug Topics
|cdwyer - Fri Jun 18, 2004 11:00 am||
I have had acute acne type symptoms for 25yrs, now being 40yrs old. Spent thousands of dollars pa with every conceivable medical treatment inc Chinese acupuncture, Harley Street/London doctor-every test known to medical science-nothing!! Currently back on a new Chinese regime of 84 tablets per day. Chinese doctor says it's my "K Meridian" that is blocked." Improving, but new medication often improves short term. I have no medical background, but 25yrs experience of dealing with my skin! It is my belief that my problem centres around blood flow or more accurately blood consistency. The acne type markings will "flow" from my chest to my head to my back dependant on how much Chinese medication I take. The severity of the marks is totally in correlation with the blood flow. eg; sometimes marks will bleed with ease. Sometimes will not bleed but bruise horribily. Can take weeks for the bruising to subside. I have no known medical conditions such as diabetes etc. Taken years of antibiotics (for skin) & Prosac but all years after skin originally flared up. I understand that the new drug Exansa uses the snake venom method of thinning the blood. I am repeatedly told that thinning the blood will not help my case, but I would be interested (very interested!) in your professional comments. Thanks in advance.
|DeLWolcott - Tue Oct 04, 2005 9:44 pm||
Considering you have a predominant history of bleeding and bruising, blood thinning would not be a route I would believe to be wise.
Is it possible for you to try another physician who may have some other ideas of treatments?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.